# SDR ASAA2014111809860

- Difficulty date: November 18, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 66,646 hours, 43,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 65535944
- Condition: Cracked
- Location: Bs 329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR A CRACK WAS FOUND ON THE UPPER SEAL DEPRESSOR AT THE AFT END.  ACFT GROUNDED.  R & R UPPER AFT CORNER SEAL DEPRESSOR, CORNER REVEAL, ON R1 DOOR CUTOUT IAW SRM 51-40-02-0G-0, PARA 4.
